# SDR 2025F00060

- Difficulty date: March 16, 2025
- Submitted: March 16, 2025
- Operation: General aviation
- Aircraft: N526QS
- Make and model: Cessna 680A
- Aircraft serial: 6800068
- Aircraft time: 7,726 hours, 5,100 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 69224623
- Condition: Debonded
- Location: Zone 500
- Part time: 7,726 hours, 5,100 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDS WERE NOTED AT THE ENDS OF STRINGERS COMMON TO 7422086-3/-4 LH/RH UPPER OUTBOARD WING SKIN BOND ASSEMBLIES AT FIVE LOCATIONS. FOUR OF THESE DAMAGE LOCATIONS WERE ADDRESSED PER THE STANDARD REPAIR SR-680A-ATA57-47522. THE DISBOND BETWEEN 6922462-3 STR #05 OUTBOARD LH AND 7422087-5 UPPER OUTBOARD FWD DOUBLER IS BEYOND THE LIMITS OF THE STANDARD REPAIR WHICH WILL BE ADDRESSED ON THIS REPAIR FR-680A-0068-14859.
